Source type positive solutions of nonlinear parabolic inequalities
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 16 (1989) no. 4, pp. 527-555
Cet article a éte moissonné depuis la source Numdam
@article{ASNSP_1989_4_16_4_527_0,
author = {Moutoussamy, Isabelle and Veron, Laurent},
title = {Source type positive solutions of nonlinear parabolic inequalities},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
pages = {527--555},
year = {1989},
publisher = {Scuola normale superiore},
volume = {Ser. 4, 16},
number = {4},
mrnumber = {1052733},
zbl = {0733.35010},
language = {en},
url = {http://geodesic.mathdoc.fr/item/ASNSP_1989_4_16_4_527_0/}
}
TY - JOUR AU - Moutoussamy, Isabelle AU - Veron, Laurent TI - Source type positive solutions of nonlinear parabolic inequalities JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze PY - 1989 SP - 527 EP - 555 VL - 16 IS - 4 PB - Scuola normale superiore UR - http://geodesic.mathdoc.fr/item/ASNSP_1989_4_16_4_527_0/ LA - en ID - ASNSP_1989_4_16_4_527_0 ER -
%0 Journal Article %A Moutoussamy, Isabelle %A Veron, Laurent %T Source type positive solutions of nonlinear parabolic inequalities %J Annali della Scuola Normale Superiore di Pisa - Classe di Scienze %D 1989 %P 527-555 %V 16 %N 4 %I Scuola normale superiore %U http://geodesic.mathdoc.fr/item/ASNSP_1989_4_16_4_527_0/ %G en %F ASNSP_1989_4_16_4_527_0
Moutoussamy, Isabelle; Veron, Laurent. Source type positive solutions of nonlinear parabolic inequalities. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 4, Tome 16 (1989) no. 4, pp. 527-555. http://geodesic.mathdoc.fr/item/ASNSP_1989_4_16_4_527_0/
